# SDR WX0A2009119001

- Difficulty date: November 9, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/3C/S2/S4, FOUND MID CARGO DOOR BEAM CORRODED STA 636-693.  ADDRESSED AS REQUIRED.
